Maxima of a random algebraic polynomial with means in geometric sequence

K Farahmand, P Flood, P Hannigan

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages439-459
    JournalInternational Journal of Applied Mathematics
    Volume16
    Issue number4
    Publication statusPublished - Apr 2005

    Cite this

    Farahmand, K., Flood, P., & Hannigan, P. (2005). Maxima of a random algebraic polynomial with means in geometric sequence. 16(4), 439-459.
    Farahmand, K ; Flood, P ; Hannigan, P. / Maxima of a random algebraic polynomial with means in geometric sequence. 2005 ; Vol. 16, No. 4. pp. 439-459.
    @article{e149a12e273a441c9b24251097b7a118,
    title = "Maxima of a random algebraic polynomial with means in geometric sequence",
    author = "K Farahmand and P Flood and P Hannigan",
    year = "2005",
    month = "4",
    language = "English",
    volume = "16",
    pages = "439--459",
    number = "4",

    }

    Farahmand, K, Flood, P & Hannigan, P 2005, 'Maxima of a random algebraic polynomial with means in geometric sequence', vol. 16, no. 4, pp. 439-459.

    Maxima of a random algebraic polynomial with means in geometric sequence. / Farahmand, K; Flood, P; Hannigan, P.

    Vol. 16, No. 4, 04.2005, p. 439-459.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Maxima of a random algebraic polynomial with means in geometric sequence

    AU - Farahmand, K

    AU - Flood, P

    AU - Hannigan, P

    PY - 2005/4

    Y1 - 2005/4

    M3 - Article

    VL - 16

    SP - 439

    EP - 459

    IS - 4

    ER -

    Farahmand K, Flood P, Hannigan P. Maxima of a random algebraic polynomial with means in geometric sequence. 2005 Apr;16(4):439-459.